Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 320, NWS Raleigh, NC

July 15, 2006Richmond County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 15, 2006, 4:25 PM EDT for Richmond County, North Carolina. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2006, 4:25 PM EDT (20:25 UTC)
Expired
Jul 15, 2006, 5:00 PM EDT
In force
35 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Richmond County, NC

The radar

The Raleigh/Durham radar (KRAX), 145 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 4:35 PM EDTTSTM WND DMGEast Rockingham, NCPOWER LINES BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2006-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2006-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 152026
SVRRAH
NCC153-152100-
/O.NEW.KRAH.SV.W.0320.060715T2025Z-060715T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT SAT JUL 15 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RICHMOND COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 500 PM EDT

* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER DIGGS...OR ABOUT 6 MILES SOUTHWEST OF
  ROCKINGHAM...MOVING SOUTHEAST AT 20 MPH. PENNY SIZED HAIL AND WINDS
  IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. THIS STORM HAS
  DOWNED SEVERAL TREES ACROSS ANSON COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  EAST ROCKINGHAM...
  HAMLET...DOBBINS HEIGHTS...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3482 7991 3486 7989 3489 7985 3501 7989
      3501 7989 3493 7959 3490 7957 3485 7963
      3482 7962 3482 7967 3480 7969

$$

WSS
2 follow-up statements
000 
WWUS52 KRAH 152048
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
447 PM EDT SAT JUL 15 2006

NCC153-152100-
/O.CON.KRAH.SV.W.0320.000000T0000Z-060715T2100Z/
RICHMOND NC-
447 PM EDT SAT JUL 15 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN RICHMOND COUNTY...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM IN SOUTHERN RICHMOND COUNTY. THIS 
STORM WAS LOCATED NEAR EAST ROCKINGHAM...MOVING EAST AT 15 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3482 7991 3486 7989 3489 7985 3501 7989
      3501 7989 3493 7959 3490 7957 3485 7963
      3482 7962 3482 7967 3480 7969

$$

VINCENT
000 
WWUS52 KRAH 152102
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
500 PM EDT SAT JUL 15 2006

NCC153-152110-
/O.EXP.KRAH.SV.W.0320.000000T0000Z-060715T2100Z/
RICHMOND NC-
500 PM EDT SAT JUL 15 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICHMOND COUNTY
EXPIRES AT 500 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS MOVED INTO SOUTHWEST 
SCOTLAND COUNTY. HOWEVER...OTHER STORMS PRODUCING FREQUENT 
LIGHTNING...WIND GUSTS UP TO 40 MPH AND VERY HEAVY RAINFALL WERE 
OCCURRING ACROSS RICHMOND COUNTY. THESE STORMS SHOULD EXIT RICHMOND 
COUNTY BY 530 PM.

LAT...LON 3482 7991 3486 7989 3489 7985 3501 7989
      3501 7989 3493 7959 3490 7957 3485 7963
      3482 7962 3482 7967 3480 7969

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:39 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 15, 2:39 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
239 PM EDT SAT JUL 15 2006

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
SHOWERS AND THUNDERSTORMS ASSOC WITH APPROACHING H5 TROF AND VORT
MAX SHOULD COMMENCE SHORTLY AND PROGRESS THROUGH THE AREA DURING THE
EVENING AND OVERNIGHT HOURS. NAM/GFS BOTH SHOW THE H5 TROF AND
ENERGY MOVING SOUTH AND EAST OF THE AREA BY 06-12Z SUNDAY MORNING.
AS SUCH...WILL TAPER AND EVENTUALLY REMOVE POPS FROM WEST TO EAST
DURING THIS TIME FRAME.

THE NAM APPEARS MORE PROGRESSIVE NOW WITH THE FUTURE EVOLUTION OF H5
ENERGY CROSSING THROUGH THE AREA TODAY. WHERE PREVIOUS NAM RUNS
TRIED TO HANG UP THE ENERGY ALONG THE COAST TOMORROW...THE 12Z RUN
TODAY NOW KICKS THE ENERGY OFF FURTHER INTO THE ATLANTIC BEFORE
BECOMING A RETROGRADING CUTOFF LOW OFF THE MID-ATLANTIC SEABOARD.
THE GFS HAS BEEN SHOWING THIS KIND OF A SCENARIO THE PAST FEW
RUNS...AND NOW IT SEEMS THAT THE NAM IS COMING MORE INTO AGREEMENT
WITH THIS. WILL REMOVE ANY CHANCES FOR PRECIP TOMORROW WITH VERY
DEEP H5 RIDGE OVER THE CENTRAL US CONTROLLING THE WEATHER FOR THE
UPCOMING WEEK. SYNOPTIC SUBSIDENCE AND DRYING ALOFT WILL LIKELY
PRECLUDE ANY CHANCES FOR PRECIP THROUGH TUESDAY. AS SUCH...HAVE
REMOVED ANY CHANCES FOR PRECIP DURING THIS TIME FRAME AS WELL. HIGH
TEMPS THROUGH TUESDAY IN THE MID 90S WITH LOW TEMPS IN THE LOWER
TO MID 70S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE SURFACE AND ALOFT WILL DOMINATE THE WEATHER OF CENTRAL
NORTH CAROLINA THROUGH THE LONG-TERM PERIOD.  MAIN ISSUE FOR THE
LONG-TERM WILL BE THE HEAT.  DAILY HIGHS ARE CURRENTLY EXPECTED TO
BE IN THE MID AND UPPER 90S...SUPPORTED BY THE LOCAL TEMPERATURE
SCHEME USING 1000-850MB THICKNESSES WHICH FORECAST THESE VALUES FOR
MID WEEK GIVEN FULL SUN.  TREND OF THE OPERATIONAL GFS MOS WAS
WARMER FOR ITS LAST COUPLE OF RUNS PRIOR TO THE 06Z RUN...SHOWING
HIGHS OVER 100 AT RDU TUESDAY AND WEDNESDAY...AND THE AVERAGE OF THE
OPERATIONAL GFS WAS GENERALLY HIGHER THAN THE ENSEMBLES.  IF THE
CANADIAN VERIFIES WITH ITS STRONGER RIDGE ALOFT...WOULD NOT BE
SURPRISED IF TEMPERATURES REACH TRIPLE DIGITS IN NUMEROUS LOCATIONS.
WOULD LIKE TO SEE SLIGHTLY HIGHER THICKNESS AND 700MB TEMPERATURE
VALUES TO BE MORE CONFIDENT IN SUCH HEAT IN THE EXTENDED...AND AT
THIS POINT WILL CONTINUE THE FORECAST OF MAXES IN THE MID AND UPPER
90S WITH OVERNIGHT LOWS IN THE LOWER AND MID 70S.  06Z GFS MOS WAS
NOTICEABLY COOLER THAN THE 12Z MEX.

GFS FORECAST DEW POINTS...IN THE UPPER 60S WEST TO 70-75 EAST...
SUGGEST THE POTENTIAL FOR HIGH HEAT INDICES TO ACCOMPANY THE HOT
TEMPERATURES.  98/72 GIVES A HEAT INDEX OF 107.  WOULD NEED TRIPLE
DIGITS TO GIVE A HEAT INDEX OF 110 WITH A DEW POINT IN THE LOWER
70S.  STAY TUNED TO THE LATEST NATIONAL WEATHER SERVICE STATEMENTS
ON EXPECTED HEAT INDICES BY THE MIDDLE OF THE UPCOMING WORK WEEK.

WITH RIDGING IN PLACE...DO NOT EXPECT CHANCES FOR SHOWERS AND
THUNDERSTORMS TO BE VERY HIGH.  GFS FORECASTS A SHORTWAVE MOVING
THROUGH THE RIDGE THURSDAY...WITH A SLIGHTLY STRONGER WAVE BRUSHING
CENTRAL NORTH CAROLINA TO THE NORTHEAST SATURDAY AS A SURFACE FRONT
SETTLES OVER VIRGINIA.  MEX MOS AND ENSEMBLES SHOWS CHANCES FOR
SHOWERS BASICALLY BELOW CLIMATOLOGY UNTIL FRIDAY AND SATURDAY.
ALREADY HAD SLIGHT CHANCE OF SHOWERS IN THE DIGITAL FORECAST FOR
FRIDAY...AND WILL CONTINUE THAT FOR SATURDAY GIVEN THE APPROACH OF
THE SHORTWAVE.  HPC POPS ARE BELOW CLIMATOLOGY AS WELL.  WOULD NOT
RULE OUT SOME ISOLATED SHOWER OR THUNDERSTORM...BUT CHANCE NOT
ENOUGH TO MENTION AT THIS TIME.

&&

.AVIATION...
VFR CONDITIONS WILL BE THE RULE IN CENTRAL NORTH CAROLINA OUTSIDE OF
SHOWERS AND THUNDERSTORMS.  WITH BETTER MSAS ANALYZED SURFACE
CONVERGENCE AND FORECAST LIFT OVER SOUTHERN ZONES DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS...OPTED TO FORECAST TEMPO THUNDER
AT KFAY BETWEEN 22Z AND 02Z.  ALTHOUGH CONVERGENCE WAS WEAKENING
INTO THE TRIAD FROM THE MOUNTAINS...RADAR TREND FROM KFCX RESULTED
IN THE NEED TO FORECAST A TEMPO FOR THUNDER AT KINT AS WELL AS
ECHOES SLIP TO THE SOUTHEAST.  AFTER SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS MOVE OFF TO THE EAST...NAM FORECASTS DRIER AND
MORE STABLE AIR IN THE MEAN TO MOVE INTO CENTRAL NORTH CAROLINA
OVERNIGHT.  DEW POINTS DO NOT FALL OFF QUICKLY...AND BASICALLY
FOLLOWED PERSISTENCE IN A MOIST AIR MASS WITH LITTLE WIND...SHOWING
IFR FOG AT KRWI AND KFAY LATE TONIGHT...MVFR AT RDU.  STABLE AIR
MASS THROUGH THE DAYLIGHT HOURS OF THE MORNING SUNDAY WITH
ONLY A FEW LINGERING CIRRUS OR CUMULUS EXPECTED...ALONG WITH A
NORTH-TO-NORTHEAST WIND.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...VINCENT
LONG TERM...DJF
AVIATION...DJF
Hazardous weather outlook, Jul 15, 9:34 AM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
934 AM EDT SAT JUL 15 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-161345-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
934 AM EDT SAT JUL 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER CENTRAL NORTH
CAROLINA THIS AFTERNOON. THE PRIMARY THREAT WILL BE FROM DAMAGING
STRAIGHT LINE WINDS...VERY INTENSE LIGHTNING AND HEAVY RAIN. THE
BEST TIME FOR SEVERE STORMS WILL BE FROM 1 PM THROUGH 10 PM.
HEAVY RAINFALL WILL POSE A THREAT OF FLOODING IN POOR DRAINAGE
AREAS...URBAN AREAS AND ALONG SMALL CREEKS AND STREAMS. STORMS
WILL MOVE TOWARD THE EAST AND SOUTHEAST THIS AFTERNOON AND EVENING.

IN ADDITION TO THUNDERSTORMS...HEAT INDEX VALES WILL HOVER AROUND
100 DEGREES THIS AFTERNOON AND COULD POSE A THREAT TO THOSE
SUSCEPTIBLE TO HOT WEATHER INCLUDING CHILDREN AND THE ELDERLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NEAR RECORD HEAT IS EXPECTED NEXT WEEK FROM TUESDAY THROUGH
THURSDAY. IF FORECAST TRENDS AND PROJECTIONS DO NOT CHANGE...HEAT
ADVISORIES MAY BE NEEDED MID WEEK. THE HOT WEATHER PATTERN WILL
ALSO BE CONDUCIVE TO POOR AIR QUALITY FOR MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
ALL OF CENTRAL NORTH CAROLINA. SPOTTERS SHOULD MONITOR NOAA
WEATHER RADIO AND BE PREPARED FOR POSSIBLE WATCHES AND WARNINGS.

VINCENT

In the hours before

Local storm report, Jul 15, 3:24 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
324 PM EDT SAT JUL 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             5 SSW DUNN              35.24N 78.65W
07/15/2006  E0.25 INCH       HARNETT            NC   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED ON HWY 301 NEAR THE
            HARNETT/CUMBERLAND COUNTY LINE.

&&

MWS
Special weather statement, Jul 15, 3:39 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
339 PM EDT SAT JUL 15 2006

NCZ040-041-152045-
CHATHAM-WAKE-
339 PM EDT SAT JUL 15 2006

...STRONG THUNDERSTORMS WILL MOVE ACROSS WAKE AND CHATHAM COUNTIES
THROUGH 445 PM EDT...

AT 339 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS FROM 3 MILES WEST OF APEX...TO 2 MILES NORTHEAST OF
JORDAN LAKE...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...APEX...HOLLY
SPRINGS...LAKE WHEELER...AND FUQUAY VARINA.

ANOTHER THUNDERSTORM WAS LOCATED IN WESTERN CHATHAM COUNTY...NEAR
STALEY... AND WILL MOVE SOUTHEAST AT 25 MPH.

SOME LOCATIONS IMPACTED BY THIS STORM INCLUDE...SILER
CITY...HASTY...AND GOLDSTON.

GUSTY WINDS OF 35 TO 45 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREE LIMBS.

MWS
Special weather statement, Jul 15, 3:42 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
342 PM EDT SAT JUL 15 2006

NCZ083-152015-
ANSON-
342 PM EDT SAT JUL 15 2006

...STRONG THUNDERSTORMS WILL MOVE ACROSS ANSON COUNTY THROUGH 415 PM
EDT...

AT 342 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
WADESBORO...MOVING EAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...WADESBORO...
LILESVILLE...MORVEN.

GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. SOME
DOWNED TREE LIMBS ARE POSSIBLE. LIGHT OBJECTS SUCH AS TRASH
CANS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND.

IF ON OR NEAR BLEWETT FALLS LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO
10 MILES FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

WSS
Local storm report, Jul 15, 3:47 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
347 PM EDT SAT JUL 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     CEDAR CREEK             34.95N 78.75W
07/15/2006                   CUMBERLAND         NC   PUBLIC

            TREES DOWN AROUND CEDAR CREEK AND GRAYS CREEK AREA IN
            SOUTHERN CUMBERLAND COUNTY. REPORT RELAYED VIA CUMBERLAND
            COUNTY SHERIFF OFFICE.

&&

DFIGURSK/WSS
Local storm report, Jul 15, 4:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT SAT JUL 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     POLKTON                 35.01N 80.20W
07/15/2006                   ANSON              NC   PUBLIC

            COUPLE OF TREES DOWN.

&&

DFIGURSK/WSS
Local storm report, Jul 15, 4:15 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
415 PM EDT SAT JUL 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     GARLAND                 34.79N 78.39W
07/15/2006                   SAMPSON            NC   LAW ENFORCEMENT

            TREES BLOWN DOWN

&&

DJF

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:51 PM EDTSevere Thunderstorm WarningRAHHarnett24 min
Jul 15, 3:07 PM EDTSevere Thunderstorm WarningRAHCumberland38 min
Jul 15, 3:47 PM EDTSevere Thunderstorm WarningRAHSampson43 min
Jul 15, 4:10 PM EDTSevere Thunderstorm WarningRAHAnson20 min
Jul 15, 4:49 PM EDTSevere Thunderstorm WarningRAHWayne41 min
Jul 15, 4:54 PM EDTSevere Thunderstorm WarningRAHScotland51 min
Jul 15, 5:33 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford42 min
Jul 15, 7:49 PM EDTSevere Thunderstorm WarningRAHAnson41 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.